# SDR REXA2020040900435

- Difficulty date: March 3, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FRAME FS 549, STRG 18 AT FWD CARGO BAY. (TCI 53-20-333).                                                   
                                                                      
FRAME FS 549, STRG 18 AT FWD CARGO BAY WAS REPAIRED PER EA CRJ953-10527 REV IR
